# SDR REXA2014121900921

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 24,179 hours, 21,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD CLIP AT FS 280 & RBL9 CRACKED.  REPAIRED IAW REO 601R-53-11-926.
